# SDR SWIA200820326

- Difficulty date: November 4, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 15,152 hours, 13,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6378 - FORWARD CENTER EMERGENCY FLOOD LIGHT INOP.  RELAMPED.
